# SDR AALA20160726008

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 46,368 hours, 22,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE FORWARD CARGO DOOR WARNING LIGHT ILLUMINATED.  THE TAKE OFF WAS ABORTED AT APPROXIMATELY 100 KNOTS.  MAINTENANCE ACCOMPLISHED ADJUSTMENT AND TEST OF THE FORWARD CARGO DOOR PROXIMITY SWITCH IAW AMM 52-70-02. SYSTEM CHECKED NORMAL
